I have run out of this pain med and payday is still a few days away, darn it. I usually take 2-3 tablets per day. Yesterday, I took a half of a tablet in the morn and half a tablet in the afternoon. I have not taken any today, since I am out. I have a different pain med I can use for my pain, which is not too bad yet. What I am concerned about is, what kind of withdrawal problems I might have. I have taken this med for approximately 2 years. Sometimes only 1 per day, but still taking it daily. I would appreciate it if anyone out there has had to do this and what kind of problems came from stopping taking a med so abruptly. I know that we are not suppose to do that, but,I can't really afford to get my script refilled yet. Darn it! It is only a few more days till I can fill it, but, maybe this would be a good time to rethink how well my pain med really is working and maybe switch to something a bit less controversial. Thanks for any advice you have for me. Hugs to you all!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...